# SDR SIMA20190918002

- Difficulty date: September 18, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 34,735 hours, 30,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL AFT OVERWING EMERGENCY LIGHTS INOP ON LT AND RT SIDE. C/A-REMOVED AND REPLACED F1 FUSE ON #4 BATTERY CHARGER IAW CMM 25-60-03. OPS CHECKED GOOD.
